MathSciNet Relay Station
MathSciNet bibliographic data
MR197342 (33 #5507) 05.40
Benson, Clark T. Minimal regular graphs of girths eight and twelve. Canad. J. Math. 18 1966 1091–1094.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement